# SDR QMLA2023022120008

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N911AL
- Make and model: Bell 407
- Aircraft serial: 53144
- Aircraft time: 11,507 hours, 35,684 cycles
- Engine: Allsn 250C47B
- Engine time: 3,829 hours, 8,838 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: 23056915
- Condition: Used
- Location: Engine Firewall
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PATIENT FLIGHT RESTART FAULT AND FADEC DEGRADE LIGHTS ILLUMINATED. RETURNED TO BASE WITH PATIENT. CREW AND PATIENT TRANSPORTED BY AMBULANCE TO ANOTHER AIRCRAFT.  REPLACING THE CIT SENSOR INITIALLY FIXED THE PROBLEM BEFORE THE FAILURE IN FLIGHT LATER THAT DAY.  WE THEN CLEANED THE ENGINE HARNESS CONNECTORS AS REQUIRED INCLUDING THE FIREWALL ADAPTE TO REPAIR ON THE SECOND FAILURE.
